# SDR AALA981009

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 55/56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NUT PLATE DOUBLER ASSEMBLY ON A/C SKIN, BETWEEN FRAMES 55 AND 56 AND BETWEEN STRINGERS 55L AND 56L.  REPAIRED AS PER ESO 30595, DATED 5-14-98.  (M)
